# SDR AALA20090725TUL01

- Difficulty date: July 25, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N70529
- Make and model: Doug DC-9-82
- Aircraft serial: 49918
- Aircraft time: 55,445 hours, 28,615 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TUL - ADVISED ON FINAL GEAR EXTENDED WITH 3 RED LIGHT/FAULT INDICATIONS.  FLIGHT ACCOMPLISHED GO AROUND.  EMERGENCY DECLARED, LANDED TUL WITHOUT INCIDENT.  REPLACED RIGHT MAIN LANDING GEAR RETRACT ACTUATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
